# SDR QXEA2012012700184

- Difficulty date: January 27, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 14,601 hours, 13,629 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 853282015
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALL OF SEAT TRACK AT THE FORWARD CARGO AREA, FOUND A AFT FLOOR FITTING TO BE CORRODED.  BLENDED AND FOUND TO BE OUT OF LIMITS.  REPLACED SEAT TRACK IAW SRM 51-40-07-02-01.
